| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that the preloaded intraocular lens injector was defect.The surgery was completed with the back up lens.Additional information has been received and stated that haptic was broken when trying to inject the implant in the patient's eye.There was a patient contact.